RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Suleimanova, Albina Khakimyanovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:143
Abstract pages:831
Full texts:320
References:103
Senior Researcher
E-mail:

http://www.mathnet.ru/eng/person25077
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/830140

Publications in Math-Net.Ru
2009
1. K. B. Sabitov, A. Kh. Suleimanova, “The Dirichlet problem for a mixed-type equation with characteristic degeneration in a rectangular domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 11,  43–52  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 53:11 (2009), 37–45
2007
2. K. B. Sabitov, A. Kh. Suleimanova, “The Dirichlet problem for a mixed-type equation of the second kind in a rectangular domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 4,  45–53  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 51:4 (2007), 42–50

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020